Facebook Pixel
EmpowHER Guest

I got a shot at the ER two months ago and the injection site is still sore. Is there something wrong?

By Anonymous May 27, 2014 - 12:56am
Rate This

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER. Depending what the shot was for, it can be normal for it to be sore. If it does continue and you feel concerned, you might want to let your doctor take a look at it. Hope this was helpful?



May 27, 2014 - 4:26am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.